# SDR CALA2023062802061

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 75,205 hours, 31,403 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG17064
- Condition: Warning Light
- Location: Eng #2 Compresso
- Part time: 12,614 hours, 5,724 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 90 KIASFOR ENG 2 COMPRESSOR VANE ECAM. NO OTHER P ROBLEMS NOTED RAN PFR AND CFDS TEST, VERIFIED FAULT CODE PER FAULT FINDER VSV REPLACED VSV ACTUATOR ON ENGINE TWO PER AMM 75-32-41 UP TO STEP VERIFIED ENG 2 REVERSER AND COWLINGS CLOSED AND LATCHED. LOCK ACTUATOR FAIL. SEE ATTACHED PHOTO. 5D(1). NEED TO PERFOR POWER ASSURANCE TEST PER TASK RELEASE RETURNED TO FLIGHTDECK STOWAGE COMPARTMENT. 71-00-00-710-013-C. REVERSERS AND COWLINGS CLOSED. PARTS USED:  31-7532-9-0002,QTY :1 ADD EMP:187550 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1721339  SN OFF 7064 ACTUATOR, VARIA  OFF 31-7532-9-0002 7064 ON 31-7532-9-0002 9722 ACCOMPLISHED HIGH POWERASSURANCE TEST, TEST 11. NO ECAM OR CFDS FAULTS NOTED. ADD EMP:U108809
